FunSenior Contributor
Medication Compliance
Has anyone had issues with restlessness from taking antipsychotics and know how to deal with the issue?
Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.
FunSenior Contributor
Has anyone had issues with restlessness from taking antipsychotics and know how to deal with the issue?
In response to: Medication Compliance
DimitySenior Contributor
Hi @Fun
"Akathisia" is a known possible side effect of antipsychotics especially some of the older ones. I don't really know how to overcome it except by moving and exercising... eg walking around the house...
You’ll soon be able to use one secure login to access all SANE services.
For added security, members are now required to log in with their email address and password - member names are no longer supported for logging in.
If you had a Forums account before 19 May 2026 and haven’t set up your new login yet, you'll be prompted to set up your new secure login when you sign-in.
Fields marked * are required